# SDR ASAA2016043016574

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 58,320 hours, 33,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073103N
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EXIT LIGHT PLASTIC COVER IS OFF.  ACFT GROUNDED. INSTALLED NEW EXIT LIGHT COVER AS REQUIRED, IAW AMM 25-60-00.
